# SDR A6WA2018020245604

- Difficulty date: January 30, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 32,876 hours, 31,607 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT 3000FT ON APPROACH, RECEIVED LEFT ENGINE LOW OIL PRESSURE WARNING MESSAGE. OIL PRESSURE INDICATION IN RED ARC. ITT INDICATION WENT FULL SCALE IMMEDIATELY. C/W IAC & QRH, SHUT ENGINE DOWN. ENGINE WAS SHUTDOWN FOR APPROX. 10-15 MINUTES. DID NOT OBSERVE N1, N2, ITT OR OIL PRESSURE AFTER SHUTDOWN.
